MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; ORTHALIGN PLUS NAVIGATION SYSTEM

ORTHALIGN, INC. ORTHALIGN PLUS; ORTHALIGN PLUS NAVIGATION SYSTEM
Model Number 403001-04
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the event log found that the user first performed the femoral maneuver and received a maneuver-too-slow error.The second two attempts produced results (based on the estimated hip vector) similar to one another.There is no indication, as reported in the event log, of system inaccuracy.The returned navigation unit was tested in-house with the returned reference sensor by simulating a tibial and femoral maneuver several times.All tested attempts found no issues with the devices.No issues were found with either the navigation unit or the reference sensor.The microblock assembly was examined.All devices, both returned in the complaint, and in-house to orthalign, were able to connect and interface to it without issue.No parts or linkages were observed to be loose.The assembly itself is intact with no observations in loose or missing parts.The returned knee calibration bracket was able to complete back-table calibration successfully with the returned devices; no issues were observed with the back-table calibration.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.This initial report is being filed after the due date as the initial submission was found to have not be received during an attempt to submit the follow-up report.At that time, the error message "error: initial report / prior supplement has not been received.The initial report is missing." alerted orthalign inc of the issue prompting the submission of this as an initial report.
 
Event or Problem Description
It was reported that total knee arthroplasty was performed with kneealign.The surgeon alleged that osteotomy angle for distal femoral was not proper.Subsequently, conventional instruments were used to complete the procedure.

Brand Name
ORTHALIGN PLUS
Common Device Name
ORTHALIGN PLUS NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key12097283
Report Number3007521480-2021-00016
Device Sequence Number11765689
Product Code OLO
UDI-Device Identifier00851977007734
UDI-Public00851977007734
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403001-04
Device Catalogue Number403001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date06/30/2021
Patient Sequence Number1